F. E. Benth, On arbitrage???free pricing of weather derivatives based on fractional Brownian motion, Applied Mathematical Finance, vol.10, issue.4, pp.303-324, 2003.
DOI : 10.1080/1350486032000174628

J. Breton and I. Nourdin, Error bounds on the non-normal approximation of Hermite power variations of fractional Brownian motion, Electronic Communications in Probability, vol.13, issue.0, pp.482-493, 2008.
DOI : 10.1214/ECP.v13-1415

URL : https://hal.archives-ouvertes.fr/hal-00273694

P. Breuer and P. Major, Central limit theorems for non-linear functionals of Gaussian fields, Journal of Multivariate Analysis, vol.13, issue.3, pp.425-441, 1983.
DOI : 10.1016/0047-259X(83)90019-2

J. M. Corcuera, D. Nualart, and M. Podolskij, Asymptotics of weighted random sums, Communications in Applied and Industrial Mathematics, vol.6, issue.1, 2014.
DOI : 10.1685/journal.caim.486

J. M. Corcuera, D. Nualart, and J. H. Woerner, Power variation of some integral fractional processes, Bernoulli, vol.12, issue.4, pp.713-735, 2006.
DOI : 10.3150/bj/1155735933

S. Darses, I. Nourdin, and D. Nualart, Limit theorems for nonlinear functionals of Volterra processes via white noise analysis, Bernoulli, vol.16, issue.4, pp.1262-1293, 2010.
DOI : 10.3150/10-BEJ258

URL : https://hal.archives-ouvertes.fr/hal-00374526

Y. A. Davydov and G. V. Martynova, Limit behavior of multiple stochastic integral. Statistics and control of random process, pp.55-57, 1987.

A. M. Garcia, E. Rodemich, and H. Rumsey, A Real Variable Lemma and the Continuity of Paths of Some Gaussian Processes, Indiana University Mathematics Journal, vol.20, issue.6, pp.565-578, 1978.
DOI : 10.1512/iumj.1971.20.20046

Y. Hu and D. Nualart, Parameter estimation for fractional Ornstein???Uhlenbeck processes, Statistics & Probability Letters, vol.80, issue.11-12, 2009.
DOI : 10.1016/j.spl.2010.02.018

M. L. Kleptsyna and A. L. Breton, Statistical analysis of the fractional Ornstein- Uhlenbeck type process, Statistical Inference for Stochastic Processes, vol.5, issue.3, pp.229-248, 2002.
DOI : 10.1023/A:1021220818545

A. N. Kolmogorov, Wienersche Spiralen und einige andere interessante Kurven im Hilbertschen Raum, Comptes Rendus (Doklady) de l'Académie des Sciences de l'URSS (N.S.), pp.115-118, 1940.

S. C. Kou, Stochastic modeling in nanoscale biophysics: Subdiffusion within proteins, The Annals of Applied Statistics, vol.2, issue.2, pp.501-535, 2008.
DOI : 10.1214/07-AOAS149

S. C. Kou, X. Sunney, and . Xie, Generalized Langevin Equation with Fractional Gaussian Noise: Subdiffusion within a Single Protein Molecule, Physical Review Letters, vol.5, issue.18, 2004.
DOI : 10.1214/aop/1176996848

N. Lin and S. V. Lototsky, Second-order continuous-time non-stationary Gaussian autoregression, Statistical Inference for Stochastic Processes, vol.92, issue.2, 2012.
DOI : 10.1007/BF01194919

URL : http://arxiv.org/abs/1206.1379

M. Maejima and C. A. Tudor, Selfsimilar processes with stationary increments in the second wiener chaos, Probab. Math. Statist, vol.32, issue.1, pp.167-186, 2012.

P. Malliavin, Stochastic calculus of variations and hypoelliptic operators, Proc. Inter. Symp. on Stoch. Di?. Equations, pp.195-263, 1976.

B. B. Mandelbrot and J. W. Van-ness, Fractional Brownian Motions, Fractional Noises and Applications, SIAM Review, vol.10, issue.4, pp.422-437, 1968.
DOI : 10.1137/1010093

D. Meintrup, G. Denk, and S. Sche?er, Transient noise simulation: modeling and simulation of 1/f noise Modeling, simulation and optimization of integrated circuits, Int. Ser. Numer. Math, vol.146, pp.251-267, 2001.

I. Nourdin, Yet another proof of the Nualart-Peccati criterion, Electronic Communications in Probability, vol.16, issue.0, pp.467-481, 2011.
DOI : 10.1214/ECP.v16-1642

URL : https://hal.archives-ouvertes.fr/hal-00519072

I. Nourdin, Selected aspects of fractional Brownian motion, 2012.
DOI : 10.1007/978-88-470-2823-4

URL : https://hal.archives-ouvertes.fr/hal-01314412

I. Nourdin, D. Nualart, and C. Tudor, Central and non-central limit theorems for weighted power variations of fractional Brownian motion, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.46, issue.4, pp.1055-1079, 2009.
DOI : 10.1214/09-AIHP342

URL : https://hal.archives-ouvertes.fr/hal-00184057

I. Nourdin, D. Nualart, and R. Zintout, Multivariate central limit theorems for averages of fractional Volterra processes and applications to parameter estimation, Statistical Inference for Stochastic Processes, vol.XXXVIII, issue.1, 2014.
DOI : 10.1214/009117904000000621

I. Nourdin and G. Peccati, Noncentral convergence of multiple integrals, The Annals of Probability, vol.37, issue.4, pp.1412-1426, 2009.
DOI : 10.1214/08-AOP435

URL : https://hal.archives-ouvertes.fr/hal-00414691

I. Nourdin and G. Peccati, Stein???s method on Wiener chaos, Probability Theory and Related Fields, vol.25, issue.4, pp.75-118, 2009.
DOI : 10.1214/ECP.v12-1322

I. Nourdin and G. Peccati, Stein???s method and exact Berry???Esseen asymptotics for functionals of Gaussian fields, The Annals of Probability, vol.37, issue.6, pp.2231-2261, 2009.
DOI : 10.1214/09-AOP461

I. Nourdin and G. Peccati, Cumulants on the Wiener space, Journal of Functional Analysis, vol.258, issue.11, pp.3775-3791, 2010.
DOI : 10.1016/j.jfa.2009.10.024

URL : https://hal.archives-ouvertes.fr/hal-00423831

I. Nourdin and G. Peccati, Normal Approximations Using Malliavin Calculus: from Stein's Method to Universality, Cambridge Tracts in Mathematics, 2012.

I. Nourdin, G. Peccati, and M. Podolskij, Quantitative Breuer???Major theorems, Stochastic Processes and their Applications, vol.121, issue.4, pp.793-812, 2011.
DOI : 10.1016/j.spa.2010.12.006

URL : https://hal.archives-ouvertes.fr/hal-00484096

I. Nourdin, G. Peccati, and G. Reinert, Second order Poincar?? inequalities and CLTs on Wiener space, Journal of Functional Analysis, vol.257, issue.2, pp.593-609, 2009.
DOI : 10.1016/j.jfa.2008.12.017

I. Nourdin and G. Poly, Convergence in total variation on Wiener chaos, Stochastic Processes and their Applications, vol.123, issue.2, pp.651-674, 2013.
DOI : 10.1016/j.spa.2012.10.004

URL : https://hal.archives-ouvertes.fr/hal-00696499

I. Nourdin and F. G. Viens, Density Formula and Concentration Inequalities with Malliavin Calculus, Electronic Journal of Probability, vol.14, issue.0, pp.2287-2309, 2009.
DOI : 10.1214/EJP.v14-707

URL : https://hal.archives-ouvertes.fr/hal-00437689

I. Nourdin and R. Zintout, Cross-variation of Young integral with respect to longmemory fractional Brownian motions, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00903338

D. Nualart, The Malliavin calculus and related topics of Probability and Its Applications, 2006.

D. Nualart and G. Peccati, Central limit theorems for sequences of multiple stochastic integrals, The Annals of Probability, vol.33, issue.1, pp.177-193, 2005.
DOI : 10.1214/009117904000000621

G. Peccati and C. A. Tudor, Gaussian Limits for Vector-valued Multiple Stochastic Integrals, Séminaire de Probabilités XXXVIII. LNM 1857, pp.247-262, 2005.
DOI : 10.1007/978-3-540-31449-3_17

G. Peccati, J. L. Solé, M. S. Taqqu, and F. Utzet, Stein???s method and Normal approximation of Poisson functionals, The Annals of Probability, vol.38, issue.2, pp.443-478, 2010.
DOI : 10.1214/09-AOP477

V. Pipiras and M. S. Taqqu, Integration questions related to fractional Brownian motion. Probab. Theory Rel, pp.121-291, 2000.

I. Shigekawa, Derivatives of Wiener functionals and absolute continuity of induced measures, Journal of Mathematics of Kyoto University, vol.20, issue.2, pp.263-289, 1980.
DOI : 10.1215/kjm/1250522278

. Ch and . Stein, A bound for the error in the normal approximation to the distribution of a sum of dependent random variables, Proceedings of the Sixth Berkeley Symposium on Mathematical Sta-tistics and Probability II : Probability theory, pp.583-602, 1972.

. Ch and . Stein, Approximate Computation of Expectations, Lecture Notes-Monograph Series Institut of Mathematical Statistics, vol.7, 1986.

E. M. Stein, Singular Integrals and Di?erentiability of Functions, 1970.

J. Syroka, D. Brody, and M. Zervos, Dynamical pricing of weather derivatives, Quantitative Finance, vol.2, pp.189-198, 2002.

M. S. Taqqu, Weak convergence to fractional brownian motion and to the rosenblatt process, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.6, issue.4, pp.287-302, 1975.
DOI : 10.1007/BF00532868

M. S. Taqqu, The Rosenblatt process, Selected Works of Murray Rosenblatt Politis. Selected Works in Probability and Statistics, pp.29-45, 2011.

C. A. Tudor, Analysis of the Rosenblatt process, ESAIM: Probability and Statistics, vol.22, pp.230-257, 2008.
DOI : 10.1007/s00440-003-0282-2

URL : https://hal.archives-ouvertes.fr/hal-00329544

L. C. Young, An inequality of the H??lder type, connected with Stieltjes integration, Acta Mathematica, vol.67, issue.0, pp.251-282, 1936.
DOI : 10.1007/BF02401743

R. Zintout, The total variation distance between two double Wiener???It?? integrals, Statistics & Probability Letters, vol.83, issue.10, pp.2160-2167, 2013.
DOI : 10.1016/j.spl.2013.05.030